Vol. 11, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Double bubbles in hyperbolic surfaces

Wyatt Boyer, Bryan Brown, Alyssa Loving and Sarah Tammen

Vol. 11 (2018), No. 2, 207–217

We seek the least-perimeter way to enclose and separate two prescribed areas in certain hyperbolic surfaces.

hyperbolic, isoperimetric, bubbles, perimeter-minimizing
Mathematical Subject Classification 2010
Primary: 49Q10
Secondary: 51M25
Received: 15 May 2015
Revised: 28 May 2016
Accepted: 31 May 2016
Published: 17 September 2017

Communicated by Michael Dorff
Wyatt Boyer
Department of Mathematics and Statistics
Williams College
Williamstown, MA
United States
Bryan Brown
Department of Mathematics
Pomona College
Claremont, CA
United States
Alyssa Loving
Alyssa Loving
Department of Mathematics
University of Hawaii at Hilo
Hilo, HI
United States
Sarah Tammen
Department of Mathematics
University of Georgia
Athens, GA
United States